# SDR SWAA2022092283120

- Difficulty date: September 19, 2022
- Submitted: September 22, 2022
- Operation: Air carrier
- Aircraft: N8656B
- Make and model: Boeing 737-8H4
- Aircraft serial: 42530
- Aircraft time: 24,630 hours, 11,108 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: None
- Condition: Damaged
- Location: Fwd Entry Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LOWER EXIT LOCATOR SIGN FOR FWD ENTRY DOOR IS DAMAGED.  REPLACED LOWER EXIT LOCATOR SIGN FOR FWD ENTRY DOOR AND PERFORMED GOOD TEST PER AMM 33-51-01-960-802.
